An isomorphism of generalized Hölder classes
Differencialʹnye uravneniâ, Tome 7 (1971) no. 8, pp. 1449-1458
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_8_a11,
author = {M. L. Gol'dman},
title = {An isomorphism of generalized {H\"older} classes},
journal = {Differencialʹnye uravneni\^a},
pages = {1449--1458},
year = {1971},
volume = {7},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_8_a11/}
}
M. L. Gol'dman. An isomorphism of generalized Hölder classes. Differencialʹnye uravneniâ, Tome 7 (1971) no. 8, pp. 1449-1458. http://geodesic.mathdoc.fr/item/DE_1971_7_8_a11/